# SDR 2000ZZZX121

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901BC
- Make and model: Cessna 402B
- Aircraft serial: 402B0379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE1
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF:  FLIGHT LOG PG 1341.  LEFT GEAR LIGHT DID NOT SHOW DOWN AND LOCK AND WOULD NOT RETRACT EITHER.  TROUBLESHOT SYSTEM AND FOUND DIRTY CONTACT ON LEFT GEAR DOWNLOCK MICROSWITCH.  CLEANED MICROSWITCH, RETRACTED GEAR SEVERAL TIMES, AND CHECKED EMERGENCY MANUAL EXTENSION.  ALL SYSTEMS FOUND TO BE WORKING CORRECTLY PER CE MM, SECTION 4-1.
